# SDR AT0000197

- Difficulty date: April 5, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N819AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TEMPORARY REPAIR INSTALLED AT BS 370 LONGERON 29R.  REPLACED TEMPORARY REPAIR WITH PERMANENT REPAIR IAW REO L00104.
